Authors: Simić, Slavko 
Title: Generalized binomial law and regularly varying moments
Journal: Matematički Vesnik
Volume: 55
Issue: 1-2
First page: 31
Last page: 36
Issue Date: 1-Dec-2003
ISSN: 0025-5165
Abstract: 
In this paper we demonstrate a method for estimating asymptotic behavior of the regularly varying moments E(Kρ(Xn)), (n → ∞) in the case of generalized Binomial Law. Here Kρ(x) is from the class of regularly varying functions in the sense of Karamata. We prove that E(Kρ(Xn)) ∼ Kρ(E(X n)), ρ > 0, E(Xn) → ∞ (n → ∞), i.e., that the asymptotics of the first moment determines the behavior of all other moments.
Publisher: Društvo Matematičara Srbije

Show full item record

Page view(s)

27
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.